# SDR AU000935

- Difficulty date: September 16, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1796001020012
- Condition: Faulty
- Location: Flight Manage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) GPS CENTRAL DATA UNIT (CDU) LOCKED UP. GPS WOULD NOT TRACK.
